American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Volker Runde. Erratum to ``A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal''. Trans. Amer. Math. Soc. 367 (2015) 751-754. MR 3271276.
Abstract, references, and article information   
View Article: PDF

[2] Volker Runde. A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal. Trans. Amer. Math. Soc. 358 (2006) 391-402. MR 2171239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. R. Ebrahimi-Vishki and M. A. Pourabdollah. The universal nilpotent group compactification of a semigroup. Proc. Amer. Math. Soc. 125 (1997) 2171-2174. MR 1389516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. D. Junghenn. Operator Semigroup Compactifications . Trans. Amer. Math. Soc. 348 (1996) 1051-1073. MR 1348864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ahmed Bouziad. Every Cech-analytic Baire semitopological group is a topological group. Proc. Amer. Math. Soc. 124 (1996) 953-959. MR 1328341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Heneri A. M. Dzinotyiweyi. Uniformly continuous and weakly almost periodic functions on some topological semigroups . Proc. Amer. Math. Soc. 114 (1992) 571-574. MR 1072336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. Kharaghani. The convolution of Radon measures . Proc. Amer. Math. Soc. 103 (1988) 1189-1191. MR 955006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Heneri A. M. Dzinotyiweyi. Almost convergent and weakly almost periodic functions on a semigroup . Trans. Amer. Math. Soc. 277 (1983) 125-132. MR 690044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James C. S. Wong. On left thickness of subsets in semigroups . Proc. Amer. Math. Soc. 84 (1982) 403-407. MR 640241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Heneri A. M. Dzinotyiweyi. Nonseparability of quotient spaces of function algebras on topological semigroups . Trans. Amer. Math. Soc. 272 (1982) 223-235. MR 656487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. D. Junghenn and B. T. Lerner. Semigroup compactifications of semidirect products . Trans. Amer. Math. Soc. 265 (1981) 393-404. MR 610956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Henry A. M. Dzinotyiweyi. Absolutely continuous and locally quasi-invariant measures on locally compact semigroups . Proc. Amer. Math. Soc. 69 (1978) 49-55. MR 0476907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. O. Bertman. Conditionally compact semitopological one-parameter inverse semigroups of partial isometries . Trans. Amer. Math. Soc. 240 (1978) 263-275. MR 0476906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anthony Toming Lau. Extension of invariant linear functionals: a sequel to Fan's paper . Proc. Amer. Math. Soc. 63 (1977) 259-262. MR 0463807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John F. Berglund and Paul Milnes. Algebras of functions on semitopological left-groups . Trans. Amer. Math. Soc. 222 (1976) 157-178. MR 0422998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles F. Dunkl and Donald E. Ramirez. A family of countably compact $P\sb{\ast}$-hypergroups . Trans. Amer. Math. Soc. 202 (1975) 339-356. MR 0380267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Thomas Bowman. Analogue of Pontryagin character theory for topological semigroups . Proc. Amer. Math. Soc. 46 (1974) 97-105. MR 0348029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James C. S. Wong. Topological semigroups and representations. I . Trans. Amer. Math. Soc. 200 (1974) 89-109. MR 0369604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. H. Maserick. Moment and BV-functions on commutative semigroups . Trans. Amer. Math. Soc. 181 (1973) 61-75. MR 0396835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles F. Dunkl. The measure algebra of a locally compact hypergroup . Trans. Amer. Math. Soc. 179 (1973) 331-348. MR 0320635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. W. Neuberger. Differentiable semigroups with a neighborhood of the identity homeomorphic to a Banach space . Proc. Amer. Math. Soc. 34 (1972) 595-600. MR 0296208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Samuel J. Wiley. Extensions of left uniformly continuous functions on a topological semigroup . Proc. Amer. Math. Soc. 33 (1972) 572-575. MR 0296672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Mukherjea and N. A. Tserpes. Idempotent measures on locally compact semigroups . Proc. Amer. Math. Soc. 29 (1971) 143-150. MR 0296207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia